# SDR ZIAA97009

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346HA
- Make and model: Lkheed 188A
- Aircraft serial: 188A1043
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: J, H
- Precautionary procedure: E

## Discrepancy

HUF - DURING DESCENT INTO HUF, NR 3 GENERATOR FAIL LIGHT CAME ON.  SHUT DOWN THE ENGINE.  REPLACED NR 3 GENERATOR.  GROUND TEST NORMAL.  (M)
